# SDR C2XA96IA066

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT NR 2797 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT, FOUND CONTROL CIRCUIT BREAKER OUT.  CREW COULD NOT RESET CIRCUIT BREAKER, A/C RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER, PROBLEM WAS NOT FIXED, DESCREPANCY WAS DEFFERED PER COEX MEL MANUAL.  ON 3-17-96 MAINTENANCE TROUBLE SHOT LANDING GEAR CONTROL SYSTEM AND FOUND A WIRE TO BE CHAFED ADJACENT TO LANDING GEAR CONTROL VALVE.  WIRE HARNESS WAS REPAIRED AND OPERATIONAL TESTS WERE PERFORMED, AIRCRAFT WAS RELEASED FOR A TEST FLIGHT AS A PRECAUTIONARY MEASURE, ALL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
